Alert archive / New Mexico / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 4, 2025, 8:13 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2025, 8:13 PM MDT (02:13 UTC)
- Expired
- May 4, 2025, 11:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 58 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
242
WGUS55 KABQ 050213
FFWABQ
NMC001-049-057-050515-
/O.NEW.KABQ.FF.W.0009.250505T0213Z-250505T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
813 PM MDT Sun May 4 2025
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Bernalillo County in central New Mexico...
Northwestern Torrance County in central New Mexico...
Southwestern Santa Fe County in north central New Mexico...
* Until 1115 PM MDT.
* At 813 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.75 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Moriarty, Edgewood, Sedillo, Chilili, Escabosa, Cedar Grove, Miera
and Ponderosa Pines.
This includes Interstate 40 between Mile Markers 180 and 195.
This includes the Arroyo de Chilili near Chilili.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3487 10638 3500 10635 3519 10628 3519 10604
3501 10605 3495 10606 3488 10616
FLASH FLOOD...RADAR INDICATED
$$
162 follow-up statements
582
WGUS75 KABQ 050302
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
902 PM MDT Sun May 4 2025
NMC001-049-057-050515-
/O.CON.KABQ.FF.W.0009.000000T0000Z-250505T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
902 PM MDT Sun May 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT THIS
EVENING FOR BERNALILLO, NORTHWESTERN TORRANCE AND SOUTHWESTERN SANTA
FE COUNTIES...
At 902 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 0.25 to 0.75 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Moriarty, Edgewood, Sedillo, Chilili, Escabosa, Cedar Grove, Miera
and Ponderosa Pines.
This includes Interstate 40 between Mile Markers 180 and 195.
This includes the Arroyo de Chilili near Chilili.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3487 10638 3500 10635 3519 10628 3519 10604
3501 10605 3495 10606 3488 10616
FLASH FLOOD...RADAR INDICATED
$$
16863
WGUS75 KABQ 050510
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
1110 PM MDT Sun May 4 2025
NMC001-049-057-050520-
/O.EXP.KABQ.FF.W.0009.000000T0000Z-250505T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
1110 PM MDT Sun May 4 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM MDT THIS EVENING FOR
BERNALILLO, NORTHWESTERN TORRANCE AND SOUTHWESTERN SANTA FE
COUNTIES...
Light rain will continue over the area and flows of water in arroyos
as well as ponding of water in low spots may persist. The
thunderstorms with heavy rain have ended. Flash flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
&&
LAT...LON 3487 10638 3500 10635 3519 10628 3519 10604
3501 10605 3495 10606 3488 10616
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 4, 6:10 PM MDT, 2 hours 3 minutes earlier. Its key messages:
- Updated at 553 PM MDT Sun May 4 2025
- Isolated severe storms with large hail and damaging winds will impact portions of central and eastern New Mexico through this evening. A Flood Watch for flash flooding is in effect for eastern New Mexico, including much of the Sangre de Cristo and northern Sacramento Mountains, from noon today through late tonight.
- Another round of strong to severe storms is forecast for Monday afternoon through the overnight hours in eastern New Mexico. There will be more heavy rainfall across this same region through at least Tuesday morning.
- Unsettled conditions with cooler temperatures and chances for precipitation will persist through mid week, followed by warmer temperatures going into the weekend.
Area forecast discussion, May 4, 6:10 PM MDT, 2 hours 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 610 PM MDT Sun May 4 2025 ...New AVIATION... .KEY MESSAGES... Updated at 553 PM MDT Sun May 4 2025 - Isolated severe storms with large hail and damaging winds will impact portions of central and eastern New Mexico through this evening. A Flood Watch for flash flooding is in effect for eastern New Mexico, including much of the Sangre de Cristo and northern Sacramento Mountains, from noon today through late tonight. - Another round of strong to severe storms is forecast for Monday afternoon through the overnight hours in eastern New Mexico. There will be more heavy rainfall across this same region through at least Tuesday morning. - Unsettled conditions with cooler temperatures and chances for precipitation will persist through mid week, followed by warmer temperatures going into the weekend. && .SHORT TERM... (This evening through Monday night) Issued at 149 PM MDT Sun May 4 2025 A 556dam 500mb low is on approach from over SoCal and both spreading stronger winds aloft over the region and pulling Gulf moisture northwest into the state. Forcing associated with the approaching low combined with daytime heating is resulting a round of storms across the area that is still increasing in coverage and intensity. A Severe Thunderstorm Watch is in effect through this evening for the Southeast Plains, portions of the East Central Plains and Lincoln County, where the atmosphere is continuing to destabilize and impressive 0-6km bulk shear of 40-55kts resides. Storms are forecast to focus more over eastern NM overnight, where a Flash Flood Watch is in effect. A vorticity maximum rotating around the upper low circulation is forecast to move northeast from MX late Monday and lead to another round of strong to severe storms across eastern NM that will persist overnight due to the strong forcing as the main upper low moves into central NM. By that time, grounds will be completely saturated and will take much less rainfall to cause flash flooding. Another Flash Flood Watch will likely be required for Monday afternoon and Monday night for much of eastern NM. Meanwhile, snow will be flying in the mountains, with significant accumulation likely across the peaks. A long duration Winter Weather Advisory has been issued for the northern Sangre De Cristos to cover this event and an advisory will likely be needed in for the southern Sangre De Cristos as well. Temperatures on Monday will be well below average due to the added cloud cover and rain-cooled lower boundary layer. && .LONG TERM... (Tuesday through Saturday) Issued at 149 PM MDT Sun May 4 2025 An area of heavy rain with embedded thunderstorms will persist across northeast and east central NM Tuesday with potential flash flooding and flooding of creeks, streams and rivers as the upper low wobbles northeast from central NM. Temperatures will persist well below average Tuesday, with showers and isolated thunder across the remainder of the area. Snow will continue to accumulate in the northern and central mountains, mainly above 9kft. The filling upper low will pull away from the area slowly on Wed/Thu as an upper level ridge builds to our west. The result will be warming temperatures with continued daytime heating triggered convection given a lack of moisture scouring. The upper level ridge will move east over the southern Rockies and NM from Friday through Sunday, bringing continued warming with temperatures rising closer to average most areas. Sufficient moisture will remain in place for additional rounds of daytime heating triggered convection from Friday through Sunday, focusing in the mountains. && .AVIATION... (00Z TAFS) Issued at 553 PM MDT Sun May 4 2025 Widespread showers and thunderstorms are forecast tonight and Monday over northern and east central parts of the forecast area with spottier activity elsewhere. Some thunderstorms over east central and southeast areas will be capable of producing large hail and damaging winds until around 9 PM this evening. Severe thunderstorms area again expected Monday across the entire area east of the central mountain chain. Tonight through much of Monday, southeasterly upslope flow will produce MVFR and localized IFR conditions in low clouds east of the central mountain chain. Monday night, widespread showers and thunderstorms are forecast to continue along and east of the central mountain chain. && .FIRE WEATHER... Issued at 149 PM MDT Sun May 4 2025 Critical fire weather conditions are not forecast through the next seven days. A slow moving upper low will impact the region through Wednesday with increased humidity, chances for wetting precipitation and below average temperatures. A slow warming and drying trend will begin mid week and continue through the weekend, but sufficient moisture will remain in place for daily rounds of wetting showers and storms that will focus in the mountains. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 43 60 38 61 / 70 60 30 40 Dulce........................... 35 58 30 55 / 60 70 30 60 Cuba............................ 38 57 32 52 / 70 50 40 70 Gallup.......................... 33 55 28 57 / 50 60 50 60 El Morro........................ 33 54 30 53 / 50 50 60 60 Grants.......................... 34 58 29 57 / 50 50 40 60 Quemado......................... 33 56 31 56 / 30 40 30 50 Magdalena....................... 40 59 36 58 / 20 20 40 60 Datil........................... 34 56 32 56 / 30 20 30 60 Reserve......................... 33 59 30 57 / 40 30 20 50 Glenwood........................ 37 64 35 61 / 40 20 20 40 Chama........................... 34 53 28 49 / 70 80 30 80 Los Alamos...................... 41 56 37 50 / 80 60 40 80 Pecos........................... 40 56 35 51 / 90 60 60 70 Cerro/Questa.................... 36 53 32 49 / 90 80 50 80 Red River....................... 32 43 26 39 / 90 80 70 80 Angel Fire...................... 32 49 27 45 / 90 80 70 80 Taos............................ 36 57 31 52 / 80 60 40 80 Mora............................ 35 53 32 48 / 90 80 70 80 Espanola........................ 42 63 38 57 / 70 50 40 80 Santa Fe........................ 42 58 38 52 / 70 50 50 70 Santa Fe Airport................ 43 62 38 56 / 70 50 40 60 Albuquerque Foothills........... 48 64 43 59 / 60 30 40 60 Albuquerque Heights............. 47 65 42 60 / 50 20 40 50 Albuquerque Valley.............. 47 67 42 63 / 40 20 30 50 Albuquerque West Mesa........... 47 65 42 61 / 40 30 40 50 Belen........................... 45 68 40 64 / 30 20 40 50 Bernalillo...................... 47 66 42 61 / 50 30 40 60 Bosque Farms.................... 45 67 40 63 / 40 20 40 50 Corrales........................ 47 66 42 61 / 50 30 40 60 Los Lunas....................... 46 67 41 63 / 40 20 40 50 Placitas........................ 46 63 41 57 / 60 30 40 60 Rio Rancho...................... 46 65 42 60 / 40 30 40 60 Socorro......................... 46 69 42 66 / 10 20 40 50 Sandia Park/Cedar Crest......... 41 57 36 53 / 80 30 50 60 Tijeras......................... 43 60 38 55 / 70 30 40 60 Edgewood........................ 42 60 36 55 / 80 40 40 60 Moriarty/Estancia............... 41 62 33 57 / 70 40 40 50 Clines Corners.................. 40 58 34 52 / 80 40 50 60 Mountainair..................... 40 60 35 57 / 50 30 40 50 Gran Quivira.................... 40 61 36 57 / 50 20 50 50 Carrizozo....................... 45 65 41 61 / 40 10 50 40 Ruidoso......................... 40 59 36 55 / 60 10 50 40 Capulin......................... 38 50 36 47 / 90 80 80 80 Raton........................... 40 56 37 51 / 90 80 70 80 Springer........................ 42 58 38 52 / 90 80 80 80 Las Vegas....................... 39 56 35 52 / 90 80 80 70 Clayton......................... 46 54 44 54 / 80 80 80 80 Roy............................. 42 55 41 52 / 90 80 80 80 Conchas......................... 48 64 46 61 / 90 70 80 60 Santa Rosa...................... 47 64 43 60 / 90 70 80 50 Tucumcari....................... 49 63 46 63 / 90 80 80 60 Clovis.......................... 50 64 47 65 / 80 60 80 40 Portales........................ 50 66 47 66 / 80 60 80 30 Fort Sumner..................... 49 69 46 64 / 90 60 80 50 Roswell......................... 55 77 50 72 / 60 20 60 30 Picacho......................... 47 70 42 65 / 60 20 40 40 Elk............................. 43 67 38 63 / 60 10 40 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for NMZ214-215-223-226>239. Winter Weather Advisory until 6 AM MDT Wednesday for NMZ213. && SHORT TERM...11 LONG TERM....11 AVIATION...44
In the hours before
Local storm report, May 4, 4:09 PM MDT, 4 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
409 PM MDT Sun May 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM Hail 1 ESE Cabezon 35.23N 106.68W
05/04/2025 M0.88 Inch Sandoval NM NWS Employee
&&
MBDLocal storm report, May 4, 6:03 PM MDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
603 PM MDT Sun May 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Hail 4 W South Valley 35.03N 106.74W
05/04/2025 E0.88 Inch Bernalillo NM Public
&&Special weather statement, May 4, 6:16 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
616 PM MDT Sun May 4 2025
NMZ219-050045-
Middle Rio Grande Valley including the Albuquerque Metro Area NM-
616 PM MDT Sun May 4 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SANDOVAL COUNTY
UNTIL 645 PM MDT...
At 616 PM MDT, Doppler radar was tracking a strong thunderstorm near
Paradise Hills, or 6 miles southwest of Rio Rancho, moving north at
35 mph.
HAZARD...Wind gusts up to 50 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Rio Rancho, Corrales, Mariposa, Northern Meadows, Rio Rancho City
Center, Vista Hills, Enchanted Hills, Cabezon, Rio Rancho Intel
Area and Zia Pueblo.
This includes Highway 550 between Mile Markers 5 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.
&&
LAT...LON 3548 10688 3549 10666 3548 10666 3547 10665
3547 10664 3543 10661 3542 10660 3542 10659
3522 10660 3522 10682
TIME...MOT...LOC 0016Z 170DEG 28KT 3521 10672
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
16Local storm report, May 4, 6:19 PM MDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
619 PM MDT Sun May 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM Hail 9 NW Albuquerque 35.20N 106.75W
05/04/2025 E0.75 Inch Bernalillo NM NWS Employee
Primarily pea-sized hail with a few stones
the size of a penny.
&&
DPorterLocal storm report, May 4, 7:03 PM MDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
703 PM MDT Sun May 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM Hail 1 NW Ventana Ranch 35.20N 106.75W
05/04/2025 E0.75 Inch Bernalillo NM Public
Report from mPING: Dime (0.75 in.).
&&Local storm report, May 4, 7:04 PM MDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
704 PM MDT Sun May 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM Hail 4 E San Antonito 35.15N 106.29W
05/04/2025 E1.00 Inch Bernalillo NM Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:16 PM MDT | Special Weather Statement | ABQ | Bernalillo | 29 min |
| May 4, 6:58 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 36 min |
| May 4, 7:49 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 41 min |
| May 4, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 46 min |
| May 4, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 41 min |
| May 4, 9:20 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Torrance | 55 min |
| May 4, 9:42 PM MDT | Special Weather Statement | ABQ | Lea | 33 min |
| May 4, 10:43 PM MDT | Special Weather Statement | ABQ | Lincoln | 32 min |
| May 4, 10:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| May 4, 11:28 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 32 min |
| May 4, 11:32 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 5, 12:23 AM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| May 5, 12:29 AM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| May 5, 12:49 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| May 5, 1:11 AM MDT | Special Weather Statement | ABQ | Lincoln | 34 min |
| May 5, 2:14 AM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| May 5, 2:26 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 49 min |
| May 5, 3:28 AM MDT | Flood Watch | ABQ | Chaves, Colfax, Curry, De Baca, Guadalupe, Harding and 8 more | 39 hr |
| May 5, 3:28 AM MDT | Winter Storm Warning | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 43 hr |
| May 5, 10:31 AM MDT | River Flood Warning | ABQ | Colfax | 45 hr |
| May 5, 11:06 AM MDT | Special Weather Statement | ABQ | Santa Fe | 24 min |
| May 5, 11:08 AM MDT | Special Weather Statement | ABQ | 37 min | |
| May 5, 11:21 AM MDT | Severe Thunderstorm Warning | ABQ | San Juan | 13 min |
| May 5, 11:42 AM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| May 5, 12:35 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 40 min |
| May 5, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 48 min |
| May 5, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 56 min |
| May 5, 2:10 PM MDT | Tornado Warning | ABQ | Chaves, De Baca | 35 min |
| May 5, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 35 min |
| May 5, 3:15 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 5, 3:25 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| May 5, 3:54 PM MDT | Flash Flood Warning | ABQ | Chaves, De Baca | 3 hr |
| May 5, 4:03 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 86 min |
| May 5, 4:28 PM MDT | Special Weather Statement | ABQ | San Juan | 32 min |
| May 5, 4:30 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| May 5, 5:16 PM MDT | River Flood Warning | ABQ | Colfax | 39 hr |
Nearby
Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.